# SDR GUUA04290601

- Difficulty date: April 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 22,072 hours, 26,503 cycles
- Engine: Pwa PT6A67D
- Engine time: 8,985 hours, 10,480 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

FLIGHT:9285 FLL/EYW DURING TAKEOFF ROLL LT ENGINE SEIZED ABORTED TAKEOFF RETURNED TO GATE.  SUSPECT 2ND STAGE PT BLADE FAILURE.  LAST PT BLADE INSPECTION: 21.1 HRS BLADES TIME SINCE NEW 8,985 HRS.
